The multivariate inverse trinomial distribution as a Lagrangian probability model

Shimizu, Kunio, Nishii, Nobuharu, Minami, Mihoko . Communications in Statistics: Theory and Methods 1997. 26 :1585-1598

Locate this article in:

Bibtex

@article{CIS-139612,
  Author = {Shimizu, Kunio and Nishii, Nobuharu and Minami, Mihoko},
  Title = {The multivariate inverse trinomial distribution as a Lagrangian probability model},
  Journal = {Communications in Statistics: Theory and Methods},
  Volume = {26},
  Year = {1997},
  Pages = {1585--1598},
  Keywords = {Random walk, Negative binomial distribution}
}

Similar articles